# SDR SWAA2024100845001

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 60,603 hours, 36,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE (L2) HOOK AND LOOP STRIPS ON THE GIRT ARE NOT ATTACHED TO HOOK AND LOOP STRIPS ON THE BACKING PAN SHELF<[01] RESECURED AFT ENTRY DOOR (L2) HOOK AND LOOP STRIPS ON THE GIRT TO THE BACKING PAN PER AMM 25-66-00.
